Kodai Mathematical Journal

Meromorphic functions that weighted sharing three values and one pair

Thamir C. Alzahary and Hong-Xun Yi

Full-text: Open access

Abstract

G. Brosch improved the theorem of Nevanlinna for four values theorem and proved that let f and g be two nonconstant meromorphic functions sharing 0, 1, ∞ CM, and let a and b be two finite complex numbers such that $a,b\not\in \{0,1\}$. If $f=a\Leftrightarrow g=b$, then f is a fractional linear transformation of g. In this paper we extend this theorem by using the idea of weighted sharing.

Article information

Source
Kodai Math. J., Volume 29, Number 1 (2006), 13-30.

Dates
First available in Project Euclid: 23 March 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1143122383

Digital Object Identifier
doi:10.2996/kmj/1143122383

Mathematical Reviews number (MathSciNet)
MR2222163

Zentralblatt MATH identifier
1098.30021

Citation

Alzahary, Thamir C.; Yi, Hong-Xun. Meromorphic functions that weighted sharing three values and one pair. Kodai Math. J. 29 (2006), no. 1, 13--30. doi:10.2996/kmj/1143122383. https://projecteuclid.org/euclid.kmj/1143122383


Export citation